# SDR UALA2013031401520

- Difficulty date: March 14, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,618 hours, 9,003 cycles
- Engine: Pwa PW4056
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Leg Assy
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT, RTFL  DUE HISTORY OF NLG OLEO PRESSURE LOSS AND RETRACTION DAMAGE TO STA 340 BULKHEAD BRACKET AND ATTACHED HYDRAULIC LINE, CARRY OUT CONTROLLED NLG RETRACTION USING HYDRAULIC RIG TO DETERMINE POSSIBLE CAUSE OF DAMAGE.  RETRACTION CATTIED AND FOUND DAMAGE CAUSED BY UNDER INFLATED OLEO LEG.  FOLLOWING COMPLETION OF FACT FINDING GEAR SWING AND NOSE OLEO SERVICING COMPLETE GEAR SWING TO VERIFY RESULTS OF NOSE OLEO SERVICE TROUBLESHOOTING.  GEAR SWING COMPLETED ALL FOUND SATIS
